# SDR UALA2012022801211

- Difficulty date: February 28, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 81,853 hours, 13,099 cycles
- Engine: Pwa PW4060
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FROM NR 2 ENGINE.  REPLACED PIPE PER MM.  ACCOMPLISHED NONE RII INSPECTION PER MM.  ALL CHECKS NORMAL.
